This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Tax calculation will be finalised during checkout.
Lin D W, Li X D, O’Regan D. Stability analysis of generalized impulsive functional differential equations. Math Comput Model, 2012, 55: 1682–1690
Wang H M, Duan S K, Li C D, et al. Globally exponential stability of delayed impulsive functional differential systems with impulse time windows. Nonlin Dyn, 2016, 84: 1655–1665
Gao L J, Wang D D, Zong G D. Exponential stability for generalized stochastic impulsive functional differential equations with delayed impulses and Markovian switching. Nonlin Anal-Hybrid Syst, 2018, 30: 199–212
Zhang Y, Sun J T. Stability of impulsive functional differential equations. Nonlin Anal-Theor Methods Appl, 2008, 68: 3665–3678
Cheng P, Deng F Q, Yao F Q. Exponential stability analysis of impulsive stochastic functional differential systems with delayed impulses. Commun Nonlin Sci Numer Simul, 2014, 19: 2104–2114
This work was supported by Scientific and Technological Research Program of Chongqing Municipal Education Commission (Grant Nos. KJQN201801120, KJQN201801104), Research Foundation of the Natural Foundation of Chongqing City (Grant No. cstc2019jcyj-msxmX0492). and National Natural Science Foundation of China (Grant No. 61872051).
About this article
Cite this article
Liu, C., Liu, X., Yang, Z. et al. New stability results of generalized impulsive functional differential equations. Sci. China Inf. Sci. 65, 129201 (2022). https://doi.org/10.1007/s11432-019-2711-4